# SDR JJBA20220926040

- Difficulty date: September 25, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 46,695 hours, 28,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RH AFT OVER WING EMERGENCY LIGHT IS INSTALLED UPSIDE DOWN.  RE-INSTALLED RH EXTERNAL EMERGENCY LIGHT REFLECTOR.
